MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1600-0536.1991.tb01750.x

Медицинская библиотека · Contact dermatitis · 1991

Occupational allergic contact dermatitis caused by nitroglycerin.

Kanerva L, Laine R, Jolanki R, Tarvainen K, Estlander T, Helander I

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Irritant contact dermatitis caused by occupational contact with nitroglycerin has been known since the end of the last century. Nitroglycerin is an allergen, and the transdermal drug delivery systems for nitroglycerin recently used to treat angina pectoris have sensitized. 4 patients with allergic contact dermatitis caused by nitroglycerin from explosives are described, and 1 patient who was sensitized by transdermal nitroplaster. On patch testing, dynamite and/or the explosive components nitroglycerin, ethylene glycol dinitrate and dinitrotoluene gave allergic reactions. The following concentrations and vehicles are suggested for patch testing: nitroglycerin 0.5-2% pet., dinitrotoluene and ethylene glycol dinitrate 0.1-0.5% pet. Persons exposed to nitroglycerin at work should try to avoid skin contact by using protective gloves. It is advisable that those who have become allergic to nitroglycerin should wear disposable protective gloves when handling explosives.

Для цитирования: Kanerva L, Laine R, Jolanki R, Tarvainen K, Estlander T, Helander I. Occupational allergic contact dermatitis caused by nitroglycerin.. Contact dermatitis. 1991. DOI: 10.1111/j.1600-0536.1991.tb01750.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.